# SDR UHLA2011020600066

- Difficulty date: February 6, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 16,486 hours, 9,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003008
- Condition: Discharged
- Location: Cabin
- Part time: 4,507 hours, 2,427 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF EMERGENCY LIGHTS, FWD EXIT SIGN/LIGHT INOP.  REMOVED AND REPLACED FWD RT EMERGENCY NR 1 BATTERY.  OPS CHECK GOOD IAW MM 33-50-01.
